# SDR 05FDEA03617

- Difficulty date: November 4, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED BS 1050 S-17R.  CHECKED LIMITS MEASURED DENT .900 WIDE .750 LONG AND .055 DEEP A/Y =13.6 OUT OF LIMITS IAW SRM 53-10-1 FIG 1   SHEET 3 DETAIL II.  NDT PERFORMED NO CRACK NOTED, FABRICATED DOUBLER AND CUT OUT DAMAGE.  INSTALLED DOUBLER IAW SRM 53-30-2, PAINTED IAW SRM 51-20-151-7, CLASSIFIED AS MAJOR REPAIR.
